# SDR USAASB02033

- Difficulty date: February 16, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator Valve
- Part number: 327375
- Condition: Failed
- Location: E/E Compt
- Part time: 293 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IND - FLT 866 - DURING CRUISE, EN ROUTE FROM CLT TO IND, CREW WAS UNABLE TO MAINTAIN CABIN PRESSURE IN AUTO MODE.  CREW DESCENDED AIRCRAFT TO FL140 AND SWITCHED TO MANUAL PRESSURIZATION MODE TO KEEP CABIN WITHIN LIMITS.  PASSENGERS WERE UNAWARE OF PRESSURIZATION PROBLEM.  FLIGHT CONTINUED ONTO IND AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE REGULATOR VALVE.  PRESSURIZED AIRCRAFT.  OPERATIONAL CHECK GOOD PER MM 21-58-31.  (M)
